# SDR AUS20031180

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SYSTEM CONTAMINATED BY UNKNOWN NON-FERROUS ITEMS.  CONTAMINATES WERE SIMILAR TO SMALL PEBBLES AND WERE APPROXIMATELY 5MM BY 5MM (0.196IN BY 0.196IN) IN SIZE.
